# SDR USAA990733

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 58.75
- Part time: 49,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING THROUGH CHECK, FOUND 3 INCH CRACK AND .5 INCH CRACK AT STATION 58.750 LONGERON 19L.  INSTALLED DOUBLER PER SRM 53-01 FIG 2 SHT 3.  (M)
